# SDR HEEA060942

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Pinger
- Part number: DK100
- Condition: Failed
- Location: Locator Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON FAILED BATTERY TESTING DUE TO LOW VOLTAGE.
